| Model Number |
VTICMO13.2 |
| Medical Device Problem Codes |
Adverse Event Without Identified Device or Use Problem (2993); No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/21/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
The reporter indicated that a 13.2mm vticmo13.2 implantable collamer lens of a -5.0/1.0/081 (sphere/cylinder/axis) was implanted into the left eye (os) of a patient with pre-existing progressive myopia on (b)(6) 2024.Excessive vault is observed.Cause of the event is unknown with the device not failing as intended.The lens remains implanted.
Additional Manufacturer Narrative
A4-a6:unk.Claim# (b)(4).
Additional Manufacturer Narrative
D4: (b)(4).D6: explant - (b)(6) 2024.H4: 11/02/2022.H3: lens was returned with moisture in a microcentrifuge vial.Residue/debris was on the product.Visual inspection found no visible damage to the lens.Dimensional inspection found lens to be within specifications.B5: lens was removed.Later, a shorter length lens was implanted and the problem was resolved.Claim (b)(4).
Additional Manufacturer Narrative
B5: excessive vault and iris atrophy were observed.Cause of the event is unknown.Claim# (b)(4).
Additional Manufacturer Narrative
H3: incorrect lens received for product evaluation.Lens not returned.Claim# (b)(4).